MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP MEDLINE; LAPAROSCOPY PACK CSM

MEDLINE INDUSTRIES, LP MEDLINE; LAPAROSCOPY PACK CSM
Catalog Number DYNJT4945
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 12/05/2025
Type of Reportable Event Malfunction
Event or Problem Description
According to the customer, on (b)(6) 2025 as a raytec was pulled out of the abdomen "through an 8mm robotic port with an 8mm airseal cap on the trocar, it broke apart." the customer reported being able to retrieve "a portion of it" and removed the remaining raytec "under direct visualization with the robotic scope" using a 5mm atraumatic laparoscopic grasper.The customer confirmed that all pieces of the raytec were able to be removed from the body cavity.
 
Additional Manufacturer Narrative
According to the customer, on (b)(6) 2025 as a raytec was pulled out of the abdomen "through an 8mm robotic port with an 8mm airseal cap on the trocar, it broke apart." the customer reported being able to retrieve "a portion of it" and removed the remaining raytec "under direct visualization with the robotic scope" using a 5mm atraumatic laparoscopic grasper.The customer confirmed that all pieces of the raytec were able to be removed from the body cavity.The customer reported there was no serious injury, medical intervention, or follow-up care required related to the reported incident.No additional information is available at this time.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.

Brand Name
MEDLINE
Common Device Name
LAPAROSCOPY PACK CSM
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes drive
northfield IL 60093
Manufacturer Contact
jessica walter
three lakes drive
northfield, IL 60093
MDR Report Key23918599
Report Number1423395-2025-00213
Device Sequence Number9030005
Product Code FDE
UDI-Device Identifier10198459459344
UDI-Public10198459459344
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
N/A
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberDYNJT4945
Device Lot Number25HMH004
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/12/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/08/2025
Initial Report FDA Received Date12/29/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/21/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age52 YR
Patient SexMale
Patient Weight85 KG